RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 2, Pages 105–111 (Mi mm929)  

This article is cited in 3 scientific papers (total in 3 papers)

New software for solving systems of nonlinear integro-differential equations for one-, two and three-dimensional initial-boundary value problems

N. G. Bandurin, V. A. Ignatiev

Volgograd State University of Architecture and Civil Engineering

Abstract: New computational software for solving non-rigid systems of nonlinear correct integro-differentialc equations of general type is presented. These equations in addition to regular derivatives and integrals may contain fractional derivatives and integrals. For different segments of the time axis the equations can be defined by different expressions provided that the order of the highest derivatives of unknown functions remains constant. To get the solution it is enough to enter the equation in the text form and the necessary data parameters of the problem. The solution can be obtained either in the text form or graphically. Six test problems demonstrate the abilities of the software developed by the authors.

Full text: PDF file (284 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.02.2006

Citation: N. G. Bandurin, V. A. Ignatiev, “New software for solving systems of nonlinear integro-differential equations for one-, two and three-dimensional initial-boundary value problems”, Matem. Mod., 19:2 (2007), 105–111

Citation in format AMSBIB
\Bibitem{BanIgn07}
\by N.~G.~Bandurin, V.~A.~Ignatiev
\paper New software for solving systems of nonlinear integro-differential equations for one-, two and three-dimensional initial-boundary value problems
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 2
\pages 105--111
\mathnet{http://mi.mathnet.ru/mm929}
\zmath{https://zbmath.org/?q=an:1119.34303}


Linking options:
  • http://mi.mathnet.ru/eng/mm929
  • http://mi.mathnet.ru/eng/mm/v19/i2/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bandurin N.G., “Metod i programma dlya resheniya sistem obyknovennykh nelineinykh integro-algebraicheskikh uravnenii obschego vida”, Izv. vuzov. Severo-Kavkazskii region. Ser. Estestvennye nauki, 2011, no. 4, 11–14  elib
    2. N. G. Bandurin, N. A. Gureeva, “Software package for the numerical solution of systems of essentially nonlinear ordinary integro-differential-algebraic equations”, Math. Models Comput. Simul., 4:5 (2012), 455–463  mathnet  crossref  mathscinet  elib
    3. Bandurin N.G., “Programma dlya avtomaticheskogo resheniya sistem suschestvenno nelineinykh differentsialno-algebraicheskikh uravnenii (dvumernye zadachi)”, Izv. Volgogradskogo gos. tekhnich. un-ta, 10:14 (2012), 10–13  elib
  • Математическое моделирование
    Number of views:
    This page:685
    Full text:159
    References:27
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020